# SDR SWAA2013021912766

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 64,618 hours, 59,971 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE REPAIR CRACKED AT BS 360 BETWEEN STRS 14 AND 15.  REMOVED CRACKED SHEAR TIE AND INSTALLED REPAIR SHEAR TIE BS 360 STR 14-15 RT IAW SRM 53-00-07-2R-8 REP 2 STEPS 1-11.  87529U, 17FEB13
